# SDR REXA2012021200232

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,449 hours, 14,936 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING FOR IDG NR 2 CAUTION IN-FLIGHT.  REPINNED RT IDG OIL TEMP BULB CONNECTOR AND RECONNECTED IDG.  OPS CHECKED IAW AMM 24-13-05.  NO DEFECTS NOTED.  REPINNED TEMP BULB CONNECTOR IAW ESPM 20.  READY FOR SERVICE.
